MAUDE Adverse Event Report: BAYER MEDICAL CARE INC STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM

BAYER MEDICAL CARE INC STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM
Model Number 85631829
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 09/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A system service check of the medrad® stellant flex ct injection system, serial number (b)(6), completed september 12, 2024, verified it was operating within bayer specification.Bayer product analysis received and tested the medrad® stellant flex disposable syringe kit (flexd-150-scs), lot number 8657149, in use during the procedure and concluded that it performed to specification with no problems observed.An offer for additional applications training has been made and has been accepted by the site.Training will be scheduled in the upcoming weeks.This information does not constitute an admission that the device, the company, or its employees caused or contributed to a reportable event.
 
Event or Problem Description
Bayer medical care was informed that a 72-year-old female experienced an extravasation while connected to a medrad® stellant flex ct injection system (sn (b)(6).The customer reported that approximately 150 ml of fluid was extravasated in the patient's right antecubital.Following the event, the affected limb was elevated, a cold compress was applied to the infiltration site, and the patient was admitted for observation.The current status of the patient is unknown.The site continues to use the injector after the reported event with no further issues reported.

Brand Name
STELLANT DUAL CT INJECTOR
Common Device Name
CT INJECTION SYSTEM
Manufacturer (Section D)
BAYER MEDICAL CARE INC
1 bayer drive
indianola PA 15051
Manufacturer (Section G)
BAYER MEDICAL CARE INC
1 bayer drive
indianola PA 15051
Manufacturer Contact
jason johnson
1 bayer drive
indianola, PA 15051
4124063016
MDR Report Key20407160
Report Number2520313-2024-00019
Device Sequence Number3579862
Product Code DXT
UDI-Device Identifier00616258020792
UDI-Public(01)00616258020792
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K192370
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number85631829
Device Catalogue NumberSCT FLEX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/10/2024
Initial Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLEXD-150-SCS, LOT NUMBER 8657149
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexFemale